# SDR UPS04842329

- Difficulty date: April 18, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-1,  LEFT HORIZONTAL STAB LEADING EDGE INBD OF CENTER 3 EACH POPPED RIVETS  REMOVED & INSTALLED LT HORIZONTAL STAP L/E 331F TO FOM IAW DC8 SRM 51-3 -0. RMVD FASTENERS IAW DC8 SRM 51-1-21A. FOUND SKIN TO BE CRACKED. CUT  OUT DAMAGE & FAB REPAIR DOUBLER IAW DC8 SRM 55-2-1 FIG 4. ALODINED & PRIMED IAW DC8 SRM 51-1-8. INSTALLED REPAIR DOUBLER IAW DC8 SRM 51-1-2 1 & 51-1-21A.
